# SDR SWAA2012041803205

- Difficulty date: March 26, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 86,753 hours, 52,727 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6558280
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE BENT AT BS 330, BETWEEN STR 27 AND 28 L.  REMOVED AND REPLACED SHEAR TIE PER SRM.
